# SDR DHL9774018C

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK,  AFT AIRSTAIRS RT TORQUE BOX FS 1275 RBL 21 TO 28 WEB ATTACH ANGLE PREVIOUS REPAIR  CRACKED UNDER AIRSTAIRS OPERATING MECHANISM FWD SIDE OF WEB.  REPLACED DAMAGED ATTACH WEB ANGLES PER SRM 51-10-1, 7.5 BY 2 BY 1.
